# SDR USAAF96064

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 2150 · Cabin Cooling System
- Part: Packs
- Part number: 22034802
- Condition: Failed
- Location: Left/Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1184 - EN ROUTE MSY-BWI, FL350, CREW NOTED A GRINDING NOISE FROM BOTH PACKS.  CABIN THEN BEGAN TO FILL WITH SMOKE.  FLIGHT DIVERTED TO ATL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH PACKS DUE TO TURBINE FAILURES.  (M)
